# SDR 08FDEA02135

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6521664
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E PANEL 6220, CORNER SKIN DISBONDED REPAIRED PANEL 6620 REF SRM  51-20-9 PAR 3D AND 7 PG 3-11 AND AMM 51-20-051-7 PG 1 AND 51-20-151-7 PG1, THIS IS CLASSIFIED AS A MINOR REPAIR.
